# SDR BB07101

- Difficulty date: December 20, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N916UW
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Aircraft time: 70,309 hours, 31,561 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Actuator
- Part number: 7321387009
- Part serial: 33632
- Condition: Failed
- Location: Apu
- Part time: 38,127 hours, 16,027 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLIGHT 1619, PHL-FLL:  AFTER TAKEOFF, THE APU SHUTDOWN.  THE RIGHT GENERATOR SYSTEM WAS ALREADY ON MEL, SO THE FLIGHT RETURNED TO PHL.  MAINTENANCE REPLACED THE RIGHT IDG AND APU INLET DOOR ACTUATOR TO CLEAR BOTH FAULTS.
